# SDR DL73S040259

- Difficulty date: March 20, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N302DL
- Make and model: Boeing 737232
- Aircraft serial: 23047
- Aircraft time: 54,695 hours, 42,348 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE SKIN LAPS PER AD 2003-08-15 REVEALED A CRACKED FASTENER HOLE IN THE STRINGER 10R SKIN LAP SPLICE AT FS 432.  A 1 X 6 INCH CUTOUT WAS MADE IN THE SKIN TO REMOVE THE CRACKED AREA.  THE CUTOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER BAC B737 SRM AND PER ER/A 089002-14AD.
